# SDR REXA2017032400395

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 6,865 hours, 4,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGNS AT MAIN CABIN DOOR WON'T LIGHT UP.  REPLACED THE BATTERY NR 1 IAW AMM 33-51-17.  OPS CHECKED GOOD.
